Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 139, NWS Lincoln, IL

November 2, 2016Peoria County, Tazewell County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Nov 2, 2016, 4:08 PM CDT for Peoria County, Tazewell County, Illinois. It was in force for 37 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 2, 2016, 4:08 PM CDT (21:08 UTC)
Expired
Nov 2, 2016, 4:45 PM CDT
In force
37 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Peoria County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 59 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 2, 4:19 PM CDTHAIL 1Peoria International Ai, IL
Nov 2, 4:22 PM CDTHAIL 0.88North Pekin, ILNICKEL SIZE HAIL COVERING THE GROUND
Nov 2, 4:27 PM CDTHAIL 1.253 E Creve Coeur, ILON I-74 MM 98
Nov 2, 4:28 PM CDTHAIL 1Groveland, IL
Nov 2, 4:30 PM CDTTSTM WND GST 50Morton, IL
Nov 2, 4:30 PM CDTHAIL 0.75Morton, IL
Nov 2, 4:30 PM CDTHAIL 1.75Morton, IL
Nov 2, 4:35 PM CDTTSTM WND GST 531 W Morton, IL
Nov 2, 4:35 PM CDTHAIL 1.51 E Morton, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1533 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

550 
WUUS53 KILX 022108
SVRILX
ILC143-179-022145-
/O.NEW.KILX.SV.W.0139.161102T2108Z-161102T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
408 PM CDT WED NOV 2 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 445 PM CDT

* AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HANNA
  CITY...OR 8 MILES SOUTHWEST OF PEORIA...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. AT 405 PM...HALF DOLLAR SIZE
           HAIL WAS REPORTED IN HANNA CITY. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  PEORIA AND WEST PEORIA AROUND 415 PM CDT. 
  PEKIN...CREVE COEUR AND MARQUETTE HEIGHTS AROUND 420 PM CDT. 
  EAST PEORIA AND MORTON AROUND 430 PM CDT. 
  WASHINGTON AROUND 435 PM CDT. 
  MACKINAW AND DEER CREEK AROUND 440 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PEORIA
INTERNATIONAL AIRPORT...NORTH PEKIN...GROVELAND...SMITHVILLE...
NORWOOD...PEORIA HEIGHTS AND MAPLETON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 26 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 86 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4074 8933 4051 8933 4059 8981 4075 8980
TIME...MOT...LOC 2108Z 271DEG 33KT 4066 8974 

HAIL...1.25IN
WIND...60MPH
 
$$

GEELHART
3 follow-up statements
908 
WWUS53 KILX 022119
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
419 PM CDT WED NOV 2 2016

ILC143-179-022145-
/O.CON.KILX.SV.W.0139.000000T0000Z-161102T2145Z/
PEORIA-TAZEWELL-
419 PM CDT WED NOV 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN PEORIA AND NORTHEASTERN TAZEWELL COUNTIES...

AT 418 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM THE NORTH SIDE OF PEORIA TO NEAR PEKIN...MOVING EAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 417 PM...NICKEL TO QUARTER
         SIZE SIZE HAIL WAS REPORTED TO BE COVERING THE GROUND NEAR
         PEORIA INTERNATIONAL AIRPORT...HEAVY ENOUGH TO REQUIRE SNOW
         PLOWS TO CLEAR IT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  EAST PEORIA AND MORTON AROUND 435 PM CDT. 
  WASHINGTON AROUND 440 PM CDT. 
  MACKINAW AND DEER CREEK AROUND 445 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
NORWOOD...PEORIA INTERNATIONAL AIRPORT...NORTH PEKIN...GROVELAND...
PEORIA HEIGHTS AND MAPLETON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 26 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 86 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4074 8933 4051 8933 4058 8973 4075 8971
TIME...MOT...LOC 2118Z 271DEG 29KT 4074 8966 4058 8967 

HAIL...1.25IN
WIND...60MPH
 
$$

GEELHART
377 
WWUS53 KILX 022126
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
426 PM CDT WED NOV 2 2016

ILC143-179-022145-
/O.CON.KILX.SV.W.0139.000000T0000Z-161102T2145Z/
PEORIA-TAZEWELL-
426 PM CDT WED NOV 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL PEORIA AND NORTHEASTERN TAZEWELL COUNTIES...

AT 425 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EAST PEORIA TO NEAR MARQUETTE HEIGHTS TO NEAR
PEKIN...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  MORTON AND WASHINGTON AROUND 435 PM CDT. 
  MACKINAW AND DEER CREEK AROUND 445 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GROVELAND AND NORTH PEKIN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 26 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 10 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 94 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. IF YOU ARE
TRAVELLING...WATCH FOR HEAVY HAIL ACCUMULATION THAT MAY CAUSE
SLIPPERY CONDITIONS. 

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

&&

LAT...LON 4071 8933 4051 8933 4056 8962 4069 8961
TIME...MOT...LOC 2125Z 272DEG 34KT 4069 8958 4061 8954 4056 8958 

HAIL...1.00IN
WIND...60MPH
 
$$

GEELHART
899 
WWUS53 KILX 022133
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
433 PM CDT WED NOV 2 2016

ILC143-022142-
/O.CAN.KILX.SV.W.0139.000000T0000Z-161102T2145Z/
PEORIA-
433 PM CDT WED NOV 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PEORIA COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4071 8933 4051 8933 4055 8956 4068 8957
TIME...MOT...LOC 2132Z 271DEG 33KT 4064 8951 4060 8948 4055 8953 

$$

ILC179-022145-
/O.CON.KILX.SV.W.0139.000000T0000Z-161102T2145Z/
TAZEWELL-
433 PM CDT WED NOV 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN TAZEWELL COUNTY...

AT 432 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EAST PEORIA TO MORTON TO NEAR TREMONT...MOVING
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 432 PM...AN OFF DUTY WEATHER
         SERVICE EMPLOYEE REPORTED 55 TO 60 MPH WINDS AND DIME SIZE
         HAIL IN MORTON...AND 1 INCH DIAMETER HAIL WAS REPORTED IN
         GROVELAND AT 428 PM.  

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  MACKINAW AND DEER CREEK AROUND 445 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GROVELAND.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 26 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 13 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 96 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

&&

LAT...LON 4071 8933 4051 8933 4055 8956 4068 8957
TIME...MOT...LOC 2132Z 271DEG 33KT 4064 8951 4060 8948 4055 8953 

HAIL...1.00IN
WIND...60MPH
 
$$

GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 2, 2:44 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Nov 2, 2:44 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
244 PM CDT Wed Nov 2 2016

.SHORT TERM...(This evening through Thursday)
ISSUED AT 239 PM CDT Wed Nov 2 2016

Latest surface map showing the main low pressure center further west
toward Kansas, with a secondary low starting to organize near
Quincy. The warm front continues to arc just north of our forecast
area roughly along the I-80 corridor, with the trailing cold front
southwest through Kansas City. Clusters of thunderstorms have
tracked across the northern and northeast CWA so far, with more
widespread convection just ahead of the cold front and moving into
west central Illinois, where CAPE's have increased to around 500-1000
J/kg. The earlier convection has kept the northern CWA largely in
the 60s and lower 70s, while upper 70s to near 80 degrees prevail
south of I-72.

Greatest rain chances continue to be this evening as this line of
storms pushes east across the state, with lingering rain mainly
across the south half of the CWA after midnight. Storms so far have
pulsed up at times with sub-severe hail, and this will likely be the
general trend into early evening. The front itself should sweep
through most of the forecast area by about 4 am Thursday, but some
showers will linger over the far southeast until this front exits.

Clearing trend will push from northwest-southeast on Thursday as
high pressure starts to build east from the Plains. Temperatures
will be cooler than today, but still well above seasonal normals.
with highs mainly in the mid-upper 60s.

&&

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 239 PM CDT Wed Nov 2 2016

A sprawling surface high and at least weak upper-level ridging will
dominate the weather pattern across central and southeast Illinois
through Monday. This pattern is conducive to dry conditions and
continued above normal temperatures.

A significant upper-level wave is expected to top the mean ridge
across the lower 48 states early next week. This wave is forecast to
push a weak cold front through the forecast area Monday night into
Tuesday. This front is likely to be accompanied by a few showers and
possibly a thunderstorm, but a lack of available moisture should
keep the precipitation to a minimum. Quiet and slightly cooler
conditions will follow the front heading into midweek.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1238 PM CDT Wed Nov 2 2016

Convection starting to shift east of the TAF sites at midday, but
more thunderstorms are developing near the Iowa/Missouri border
and will be a factor for central Illinois TAF sites generally in
the 21Z-03Z time frame. Some MVFR visibilities/ceilings will occur
with the stronger storms initially. Once the storms pass, a cold
front will follow, and bring more widespread ceilings down into
low MVFR or IFR range much of the night. These should lift toward
early to mid morning Thursday.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Geelhart
LONG TERM...Bak
AVIATION...Geelhart
Hazardous weather outlook, Nov 2, 3:03 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT WED NOV 2 2016

ILZ027>031-036>038-040>043-047>051-031100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
303 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY
EVENING. AS STORMS MOVE THROUGH THE AREA AHEAD OF A COLD
FRONT...A FEW WILL BE CAPABLE OF PRODUCING BRIEF DAMAGING WIND
GUSTS...AS WELL AS SOME HAIL AND HEAVY DOWNPOURS. THE STORMS
SHOULD BE ON A WEAKENING TREND BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY THROUGH
8 PM.

ILZ044>046-052>057-061-031100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
303 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING AHEAD OF A
COLD FRONT. WHILE THEY MAY PRODUCE SOME GUSTY WINDS AND HAIL...
SEVERE WEATHER IS CURRENTLY NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-031100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
303 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AHEAD OF A COLD
FRONT...WITH THE STORMS DIMINISHING AFTER MIDNIGHT. THEY ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Special weather statement, Nov 2, 1:55 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
155 PM CDT WED NOV 2 2016

ILZ046-021930-
VERMILION-
155 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VERMILION COUNTY UNTIL
230 PM CDT...

AT 155 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POTOMAC...OR 10 MILES NORTHWEST OF DANVILLE...MOVING EAST AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DANVILLE...OAKWOOD...POTOMAC...FITHIAN...MUNCIE...BISMARCK...
HENNING...STATE LINE CITY...VERMILION COUNTY AIRPORT...COLLISON...
ALVIN...MIDDLE FORK WILDLIFE AREA...ARMSTRONG AND KICKAPOO STATE
PARK.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKER 200 AND THE INDIANA
BORDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4011 8791 4032 8790 4036 8753 4026 8753
      4025 8752 4012 8753
TIME...MOT...LOC 1855Z 263DEG 28KT 4025 8776

GEELHART
Special weather statement, Nov 2, 2:42 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CDT WED NOV 2 2016

ILZ027-022030-
KNOX-
242 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 330 PM
CDT...

AT 241 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF MONMOUTH...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALESBURG...ABINGDON...KNOXVILLE...WILLIAMSFIELD...VICTORIA...
GILSON...EAST GALESBURG...DAHINDA...SNAKE DEN HOLLOW...GALESBURG
AIRPORT AND DELONG.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 46 AND 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4081 8999 4080 9043 4096 9044 4109 8998
TIME...MOT...LOC 1941Z 257DEG 24KT 4085 9050

GEELHART
Special weather statement, Nov 2, 3:32 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT WED NOV 2 2016

ILZ029-036-022100-
PEORIA-FULTON-
332 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PEORIA AND CENTRAL
FULTON COUNTIES UNTIL 400 PM CDT...

AT 332 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR FARMINGTON TO NEAR CUBA TO NEAR FANDON.
MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PEORIA...CANTON...LEWISTOWN...BARTONVILLE...WEST PEORIA...
FARMINGTON...BELLEVUE...CUBA...HANNA CITY...GLASFORD...TRIVOLI...ST.
DAVID...FAIRVIEW...IPAVA...NORWOOD...TABLE GROVE...KINGSTON MINES...
DUNFERMLINE...BERNADOTTE AND MAPLETON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 474 BETWEEN MILE MARKERS 2 AND 8.
 INTERSTATE 74 BETWEEN MILE MARKERS 90 AND 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 4051 9035 4071 9016 4073 8955 4066 8962
      4065 8961 4060 8966 4057 8966 4054 8981
      4052 8986 4049 8989 4033 9031 4034 9045
      4048 9045
TIME...MOT...LOC 2032Z 263DEG 41KT 4071 9011 4051 9030 4040 9075

GEELHART
Local storm report, Nov 2, 3:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT WED NOV 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             FARMINGTON              40.70N 90.00W
11/02/2016  M0.75 INCH       FULTON             IL   EMERGENCY MNGR

&&

25
Local storm report, Nov 2, 4:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT WED NOV 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
11/02/2016  M1.33 INCH       KNOX               IL   MESONET

            TOTAL SO FAR TODAY

&&

25
Special weather statement, Nov 2, 4:04 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT WED NOV 2 2016

ILZ029-036-037-040-041-047-022130-
PEORIA-CASS-SCHUYLER-MASON-TAZEWELL-FULTON-
404 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR MASON...CENTRAL SCHUYLER...
SOUTHWESTERN PEORIA...SOUTHERN FULTON...CENTRAL CASS AND CENTRAL
TAZEWELL COUNTIES UNTIL 430 PM CDT...

AT 403 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BARTONVILLE TO NEAR RUSHVILLE. MOVEMENT
WAS EAST AT 40 MPH.

WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PEKIN...CANTON...BEARDSTOWN...HAVANA...RUSHVILLE...LEWISTOWN...
VIRGINIA...EAST PEORIA...MORTON...BARTONVILLE...CREVE COEUR...
MARQUETTE HEIGHTS...TREMONT...MANITO...SOUTH PEKIN...ASTORIA...
GLASFORD...BLUFF SPRINGS...GREEN VALLEY AND ST. DAVID.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 24 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 9 AND 13.
 INTERSTATE 74 NEAR MILE MARKER 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 4068 8986 4060 8934 3990 9028 3997 9051
      3999 9052 3998 9055 4000 9060 4002 9061
      4003 9061 4002 9063 4005 9068
TIME...MOT...LOC 2103Z 271DEG 33KT 4064 8973 4006 9060

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 10:21 AM CDTSpecial Weather StatementILXWoodford39 min
Nov 2, 11:11 AM CDTSpecial Weather StatementILXWoodford19 min
Nov 2, 11:33 AM CDTSpecial Weather StatementILXMcLean27 min
Nov 2, 1:55 PM CDTSpecial Weather StatementILXVermilion35 min
Nov 2, 2:42 PM CDTSpecial Weather StatementILXKnox48 min
Nov 2, 3:11 PM CDTSevere Thunderstorm WarningILXKnox34 min
Nov 2, 3:32 PM CDTSpecial Weather StatementILXFulton28 min
Nov 2, 3:43 PM CDTSevere Thunderstorm WarningILXPeoria32 min
Nov 2, 4:04 PM CDTSpecial Weather StatementILXCass, Mason, Tazewell26 min
Nov 2, 4:38 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford37 min
Nov 2, 4:43 PM CDTSpecial Weather StatementILXLogan, Menard, Sangamon32 min
Nov 2, 5:10 PM CDTTornado WarningILXChristian, Logan, Macon, Sangamon23 min
Nov 2, 5:14 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean46 min
Nov 2, 5:31 PM CDTTornado WarningILXMacon29 min
Nov 2, 5:53 PM CDTSevere Thunderstorm WarningILXChampaign, McLean37 min
Nov 2, 5:59 PM CDTTornado WarningILXMacon, Moultrie, Piatt, Shelby31 min
Nov 2, 6:19 PM CDTTornado WarningILXColes, Douglas, Moultrie26 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.